No, it doesn't sound normal. I get comments almost always of either feeling neutral or better.
Let me make sure I understood right: you doctor gave you a MONTHLY injection of cypionate and then you had no other injections for 2.5 weeks at which point you started feeling horrible?
Well, I have never heard of anyone waiting for a month to get another injection! So I would definitely ask your doctor about that. Two weeks is common and sometime three weeks. But I have never heard of a month.
By the way, many of the anti-aging docs are going to much more frequent injections of smaller amounts so that your testosterone levels stay relatively flat. The typical pattern with injections is that you start out too high and then at the end of the injection period you are actually low in testosterone. Many guys can notice the difference in how they feel at the end of the two or three weeks.
I believe Cypionate has a half life of around 8-12 days, so your body will have cleared out most of it after a couple of weeks. And, if that is correct, your last two weeks will be just you and your Leydig cells that have just been overstimulated with exogenous testosterone.
And this might explain why you felt so lousy at 2.5 weeks. You may have had very little testosterone.
The bottom line is that you need to talk to your doc about the four weeks, get tested for T and find out what he/she is thinking. And, if you think of it, let us know what happens...